# SDR AALA20101220TUL04

- Difficulty date: December 20, 2010
- Submitted: December 20, 2010
- Operation: Air carrier
- Aircraft: N451AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49477
- Aircraft time: 67,291 hours, 35,528 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN CRACKED AT FASTENER HEAD AT STATION 1429 BELOW LONGERON 3 LEFT. STOP DRILLED CRACK FOUND AT STATION 1427. INSTALLED DOUBLER PER AARD 53-30-00-02 AND SRM 53-01-00 FIGURE 2 SHEET 3.
